MAUDE Adverse Event Report: CLEARFLOW, INC PLEURAFLOW SYSTEM

CLEARFLOW, INC PLEURAFLOW SYSTEM
Model Number PF-32
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was in the anterior mediastinum.The clearance loop separation was noticed about 9 hours after surgery in the cvicu.An x-ray was taken and showed that the clearance loop was inside the chest tube.The clearance apparatus was removed and the chest tube was connected to the drainage canister.At end of use a ct scan confirmed that the loop was not in the chest.
 
Event or Problem Description
Clearance loop separated from clearance wire during use.

Brand Name
PLEURAFLOW SYSTEM
Common Device Name
PLEURAFLOW SYSTEM
Manufacturer (Section D)
CLEARFLOW, INC
1630 s. sunkist st. suite e
anaheim CA 92806 5816
MDR Report Key6888974
Report Number3008782989-2017-00006
Device Sequence Number18991959
Product Code OTK
UDI-Device Identifier00856449006031
UDI-Public01008564490060311720022210964307
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date02/22/2020
Device Model NumberPF-32
Device Catalogue NumberPF-32
Device Lot Number964307
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight62